# SDR AC2A072812

- Difficulty date: January 29, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- Engine: Allsn 250C40B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 230365001101
- Part serial: 1007
- Condition: Defective
- Location: Oil Cooler
- Part time: 693 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MAKES CLICKING SOUND AND CORROSION NEAR REAR NUT.  PART WAS NEVER INSTALLED ON AIRCRAFT DUE TO THIS.
